Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have erratic mood swings. Taking zoloft, implanon birth control, constant bleeding, itching, acne breakouts. Solution?

I ve been having some extremely erratic mood swings. I can go from the happiest woman alive, to extreme depression. I take Zoloft & have the Implanon birth control inserted in my arm. I m not sure if either of those may have an affect. The zoloft was started because of postpartum depression , and used to work wonders. The implanon has made me bleed pretty much constantly, sometimes slight spotting, sometimes very heavily. I understand irregularity in periods is normal, however, with this type of birth control. I have been breaking out in hives , and itching a lot, all over my body. I have had a lot of acne breakouts. I had two consecutive children prior to the installation of the implanon, one born in september of 2011, the other born in August of 2012. I m really not sure what is going on, if it s one, or both of the zoloft & implanon, or if my body is simply trying to get used to not being pregnant. I often find I have intense baby fever , I want another baby very badly, it s like a physical and mental drive, it bothers me to the point of depression sometimes...I just would like an opinion as to what the combination of these things sounds like, if there s a possibility they could all be intertwined somehow...and what the suggestions would be for a potential solution?
Asked On : Mon, 3 Dec 2012
Answers:  0 Views:  62 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor